A generalized curvilinear solver for spherical shell Rayleigh–Bénard convection

Naskar, S. orcid.org/0000-0003-0445-8417, Chongsiripinyo, K., Mishra, S. et al. (2 more authors) (2024) A generalized curvilinear solver for spherical shell Rayleigh–Bénard convection. Geophysical Journal International, 238 (2). pp. 631-645. ISSN 0956-540X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2024. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Core, Numerical modelling, Planetary interiors
Dates:
  • Published: August 2024
  • Published (online): 17 May 2024
  • Accepted: 13 May 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst of Geophysics and Tectonics (IGT) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Jun 2024 12:44
Last Modified: 20 Jun 2024 12:44
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/gji/ggae175
Open Archives Initiative ID (OAI ID):

Export

Statistics